Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the characteristic roots of matric polynomials


Author: N. H. McCoy
Journal: Bull. Amer. Math. Soc. 42 (1936), 592-600
DOI: https://doi.org/10.1090/S0002-9904-1936-06372-X
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 10 (1939), 740--744
MathSciNet review: 1563361
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06372-X

American Mathematical Society